# SDR USAA980680

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1049
- Part time: 47,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 CHECK, FOUND .5 INCH CRACK ON VERTICAL LEG OF RIGHT DRAG ANGLE STATION 1049.  INSTALLED REPAIR DOUBLER PER SRM 53-05 FIG 23B.  (M)
